Search the Community
Showing results for tags 'Physical symptoms...'.
So my daughter started to really go down hill several months ago when we switched her antibiotics to septra and amoxicillin (treating lyme and mycoplasma). I assumed it was herxing as she has done this before when we just jumped in there with full strength dosing straight off. So I consulted with the LLMD and we agreed to cut back on the dose of both and bring her up slowly to cut back on the herx reaction. We worked on this plan for a few months but nothing really improved. She continued to flair with horrible mood swings, defiance, depression, raging, etc. Finally, I decided I didnt think that it was a herx because it was lasting way too long. So I talked to the LLMD again about the possibility that my daughter can't tolerate Septra since she had never taken it before and we know she has methylation issues. So we stopped the Septra (continued the Amoxicillin)two weeks ago. Well, immediately her mood starts to improve. There was less defiance, less crying and raging. Just better over all. She still has her OCD and anxiety but the horrible mood swings etc had stopped. So just when I thought I had it all figued out, the other shoe drops. The LLMD told me to give her a week or two on just the amoxicillin....going gradually up on the dose till we are at the optimal dosing then call back and we will talk about what we are going to add to it. So the last couple weeks she starts complaining with lots of physical things. Constant daily complainig with stomach ache. Going to the nurses office at school every day. Also, says she has a terrible headache everyday. Problems with her eyes, seeing floaters, blurry vision. She is saying when she tries to practice soccer that she gets short of breath and her heart is racing. I feel her heart and it isn't going that fast. Just feels like it to her . Yesterday she complained so much that she thought she was going to throw up that I let her stay home from school. Sometimes she says she feels the throw up in her throat. Thinking it may be reflux, I got some over the counter pepsid yesterday and gave it to her, but it didn't seem to help any. I just don't know what to do......I'm not sure if the antibiotics are making her stomach hurt or if her stomach hurts because of the lyme. When she was little she ALWAYS complained her stomach hurt. Once we started treatment on a regular basis, she didn't complain nearly as much (maybe once a week). Now it's constantly, all day long. She even asked me to take her to the doctor. Her poop is normal. Not currently constipated, though that is frequently a problem for her. I called her LLMD yesterday and left a message but they haven't returned my call and are closed on Friday's. Please, does anyone have any idea what I can do to help this child? Dedee (Sorry it got long)